Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Dynamics of shift-like polynomial diffeomorphisms of ${\mathbf{C}}^{N}$

Authors: Eric Bedford and Victoria Pambuccian
Journal: Conform. Geom. Dyn. 2 (1998), 45-55
MSC (1991): Primary 32H50
Published electronically: May 12, 1998
MathSciNet review: 1624646
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We identify a family of polynomial diffeomorphisms of ${\mathbf C}^N$ and show that these mappings may be studied using certain methods (filtration and potential-theoretic) which were developed for the study of polynomial diffeomorphisms of ${\mathbf C}^2$.

References [Enhancements On Off] (What's this?)

  • [BS] E. Bedford and J. Smillie, Polynomial diffeomorphisms of ${\mathbf{C}}^{2}$: currents, equilibrium measure and hyperbolicity, Invent. Math., 103 (1991), 69-99. MR 92a:32035
  • [BT] E. Bedford and B.A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math. 37 (1976), 1-44. MR 56:3351
  • [BuS] G. Buzzard and J. Smillie, Complex dynamics in several variables, Flavors of Geometry, MSRI Publications, Vol. 31, 1997. CMP 98:06
  • [FS] J.-E. Fornæss and N. Sibony, Complex Hénon mappings in ${\mathbf{C}}^{2}$ and Fatou-Bieberbach domains, Duke Math. J. 65 (1992), 345-380. MR 93d:32040
  • [FM] S. Friedland and J. Milnor, Dynamical properties of plane polynomial automorphisms. Ergodic Theory Dyn. Syst. 9, 67-99 (1989). MR 90f:58163
  • [H] J.H. Hubbard, The Hénon mapping in the complex domain. In: Chaotic Dynamics and Fractals. Barnsley, M., Demko, S. (eds.), pp. 101-111. New York: Academic Press 1986. CMP 19:01
  • [HP] J.H. Hubbard and P. Papadopol, Superattractive fixed points in ${\mathbf{C}}^{n}$, Indiana Univ. Math. J., 43 (1994), 321-365. MR 95e:32025
  • [K] M. Klimek, Pluripotential theory, London Mathematical Society Monographs. New Series, 6. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1991. MR 93h:32021

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 32H50

Retrieve articles in all journals with MSC (1991): 32H50

Additional Information

Eric Bedford
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405

Victoria Pambuccian
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Address at time of publication: Department of Mathematics, SUNY Potsdam, Potsdam, New York 13676

Received by editor(s): January 5, 1998
Received by editor(s) in revised form: March 16, 1998
Published electronically: May 12, 1998
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society